# SDR TWRA96224

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 58801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND C-ZONE EMERGENCY LIGHT (R/S) INOP.  REPLACED B-ZONE GALLEY STRIP.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
